There was an advertisement in the newspaper today for Requip (ropinirole HCI), a drug designed to help people sleep who suffer from tingling legs at night. The advertisement included this important safety information:
Prescription Requip is not for everyone. Requip tablets may cause you to fall asleep or feel very sleepy during normal activities such as driving; or to faint or feel dizzy, nauseated, or sweaty when you stand up. Tell your doctor if you or your family notices that you develop any unusual impulses or behaviors, such as pathological gambling or hypersexuality. Side effects include nausea, drowsiness, vomitng and dizziness. Most patients were not bothered enough to stop taking Requip.
Of course not. They were enjoying the poker and hookers so much that they hardly minded the vomiting and dizziness.
7 thoughts on “What’s Worse? The Affliction or the Cure?”
I think I’d just deal with the tingling in the legs. 😉
It’s not a good poker game without dizziness and vomiting…
You actually know someone who is taking this: your mother.
That would explain why I found her attempting to seduce our mailbox.
I think that’s the first time I’ve seen a warning include impulsive gambling… 🙂 Thank you for sharing.
There’s a sleep aid commercial that promises you will get a full night of sleep if you use their product (and change your lifestyle).
Change your lifestyle?
Look, I’m not going to become Gay just to get a good night’s sleep. (not that there’s anything wrong with that)
– Bill (fourth hour of my erection… feeling light headed…)
As with all Rx medications, the side effects are subject to cross-influence. Hence, you may also experience pathological vomiting,falling asleep during sex, and fainting while driving. Mmmmmmmmm…the very thought makes my legs tingle.
The fact that your mother (my sister) is taking this product explains more than I need to understand.